Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 2006, Article ID 18109, 22 pages
http://dx.doi.org/10.1155/JAMSA/2006/18109

Option pricing in a regime-switching model using the fast Fourier transform

1Department of Mathematics, University of Dayton, 300 College Park, Dayton 45469-2316, OH, USA
2Department of Mathematics, The University of Georgia, Athens 30602-7403, GA, USA
3Department of Mathematics, Wayne State University, Detroit 48202, MI, USA

Received 6 December 2005; Revised 11 June 2006; Accepted 5 July 2006

Copyright © 2006 R. H. Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

R. H. Liu, Q. Zhang, and G. Yin, “Option pricing in a regime-switching model using the fast Fourier transform,” Journal of Applied Mathematics and Stochastic Analysis, vol. 2006, Article ID 18109, 22 pages, 2006. https://doi.org/10.1155/JAMSA/2006/18109.